# SDR UPS05844269

- Difficulty date: March 20, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CEILING RIB CORRODED WITH CORROSION UNDER RADIUS FILLER RT W/W ABOVE FLAP BUSS DIRECTION CHANGE PULLEYS STA 930 RBL 58.  REMOVED AND REPLACED HAT CHANNEL, STIFFENER, AND U-CHANNEL IAW DWG 5 645332, SRM TR 51-130, AND SRM 51-1-21 AND 51-2-1 FIG 1.
